# SDR P5CA2022081600167

- Difficulty date: August 13, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 83,581 hours, 23,343 cycles
- System (JASC): 2563 · Parachute
- Part: Elt
- Part number: 11513241
- Part serial: 115132408060
- Condition: Damaged
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

ELT BROKEN SEAL( R/R ELT IAW AMM 25-63-03. OPS CHECK GOOD. MDDR 169983 CLOSED. )
